# SDR UIEA2019110505853

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,121 hours, 17,185 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 10800C15F
- Part serial: TLS23422
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE MASK RUBBER CRACKED.( REMOVED AND REPLACED PORTABLE O2 MASK IAW LOPA DRAWING #B767F 25-EEL REV 11. OPS CHK NORMAL AT THIS TIME.  )
